# SDR DALA2016071205267

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 72,632 hours, 9,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK, FOUND LT UPPER DECK DOOR BATTERY, OK, SWITCH WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
